# SDR AALA20161223004

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 4,787 hours, 1,803 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT PRESSURE GAGE READS BELOW LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE LIFE RAFT IAW AMM 25-66-41.  OPERATIONAL CHECKED GOOD.
